# SDR HNAA0800234

- Difficulty date: July 17, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 066308601
- Part serial: X3144
- Condition: Burned
- Location: Wx Radar
- Part time: 34,486 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RADAR SCREEN WENT BLANK INFLIGHT WITH A BURNING SMELL.  CREW DECLARED EMERGENCY TO ATC.  CREW TURNED RADAR OFF.  MAINTENANCE REPLACED RADAR INDICATOR.  OPS CHECK GOOD.  (S)
